# SDR SWIA2019122747324

- Difficulty date: November 16, 2019
- Submitted: December 27, 2019
- Operation: Air carrier
- Aircraft: N879AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7600
- Aircraft time: 39,450 hours, 36,470 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 621
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME STRAP AT FS621.00 CORRODED BETWEEN APRROX STGR26R AND STGR26L.    REPAIRED CORROSION DAMAGE ON F.S.621 FRAME STRAP BETWEEN STGR25L AND 25R IAW BOMBARDIER REO.
